MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ

APPLIED MEDICAL RESOURCES CFS22, 12X100 KII SLEEVE ADVFIX 12/BX; GCJ
Model Number 10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between (b)(6) 2014 and (b)(6) 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an (b)(6) 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority(ies).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap chole- "a piece of rubber was observed in the abdomen and removed through trocar.Seal was visually inspected post-surgery and the rubber instrument seal seemed to be damaged.Additional products: various reusable instruments, 12mm ligamax clip applier." patient status: ok.

Brand Name
CFS22, 12X100 KII SLEEVE ADVFIX 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6370454
Report Number2027111-2017-01193
Device Sequence Number1159832
Product Code GCJ
UDI-Device Identifier00607915117740
UDI-Public(01)00607915117740(17)170930(30)01(10)1232066
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2017
Device Model Number10
Device Catalogue Number10
Device Lot Number1232066
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2015
Initial Report FDA Received Date03/01/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
KII 12MM TROCAR SYSTEM, 2X KII 5MM TROCAR